# SDR UIEA2015021900138

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RT WINGLET T WEDGE.  ACCOMPLISHED EI NO T2015A57B-244 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
